Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3258 Publications


2015 | Conference Paper | IST-REx-ID: 1992 | OA
A. Gupta, T. A. Henzinger, A. Radhakrishna, R. Samanta, and T. Tarrach, “Succinct representation of concurrent trace sets,” presented at the POPL: Principles of Programming Languages, Mumbai, India, 2015, pp. 433–444.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1997 | OA
P. Noren, “The three-state toric homogeneous Markov chain model has Markov degree two,” Journal of Symbolic Computation, vol. 68/Part 2, no. May-June. Elsevier, pp. 285–296, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2006 | OA
N. Hein, C. Hillar, A. Martin del Campo Sanchez, F. Sottile, and Z. Teitler, “The monotone secant conjecture in the real Schubert calculus,” Experimental Mathematics, vol. 24, no. 3. Taylor & Francis, pp. 261–269, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2008 | OA
A. Klimova and T. Rudas, “Iterative scaling in curved exponential families,” Scandinavian Journal of Statistics, vol. 42, no. 3. Wiley, pp. 832–847, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2014 | OA
A. Klimova, C. Uhler, and T. Rudas, “Faithfulness and learning hypergraphs from discrete distributions,” Computational Statistics & Data Analysis, vol. 87, no. 7. Elsevier, pp. 57–72, 2015.
View | DOI | Download Preprint (ext.)
 

Filters and Search Terms

extern<>1

Search

Filter Publications